Ghent University Academic Bibliography

Advanced

Generalization of the Wiener–Ikehara theorem

Gregory Debruyne UGent and Jasson Vindas Diaz UGent (2016) Illinois Journal of Mathematics. 60(2). p.613-624
abstract
We study the Wiener-Ikehara theorem under the so-called log-linearly slowly decreasing condition. Moreover, we clarify the connection between two different hypotheses on the Laplace transform occurring in exact forms of the Wiener-Ikehara theorem, that is, in "if and only if" versions of this theorem.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Exact Wiener-Ikehara theorem, log-linearly slowly decreasing functions, pseudofunctions, pseudomeasures, Laplace transform
journal title
Illinois Journal of Mathematics
volume
60
issue
2
pages
12 pages
language
English
UGent publication?
yes
classification
U
copyright statement
I have transferred the copyright for this publication to the publisher
id
8529936
handle
http://hdl.handle.net/1854/LU-8529936
alternative location
https://projecteuclid.org/euclid.ijm/1499760025
date created
2017-08-30 15:07:49
date last changed
2017-09-19 10:46:05
@article{8529936,
  abstract     = {We study the Wiener-Ikehara theorem under the so-called log-linearly slowly decreasing condition. Moreover, we clarify the connection between two different hypotheses on the Laplace transform occurring in  exact forms of the Wiener-Ikehara theorem, that is, in {\textacutedbl}if and only if{\textacutedbl} versions of this theorem.},
  author       = {Debruyne, Gregory and Vindas Diaz, Jasson},
  journal      = {Illinois Journal of Mathematics},
  keyword      = {Exact Wiener-Ikehara theorem,log-linearly slowly decreasing functions,pseudofunctions,pseudomeasures,Laplace transform},
  language     = {eng},
  number       = {2},
  pages        = {613--624},
  title        = {Generalization of the Wiener--Ikehara theorem},
  url          = {https://projecteuclid.org/euclid.ijm/1499760025},
  volume       = {60},
  year         = {2016},
}

Chicago
Debruyne, Gregory, and Jasson Vindas Diaz. 2016. “Generalization of the Wiener–Ikehara Theorem.” Illinois Journal of Mathematics 60 (2): 613–624.
APA
Debruyne, G., & Vindas Diaz, J. (2016). Generalization of the Wiener–Ikehara theorem. Illinois Journal of Mathematics, 60(2), 613–624.
Vancouver
1.
Debruyne G, Vindas Diaz J. Generalization of the Wiener–Ikehara theorem. Illinois Journal of Mathematics. 2016;60(2):613–24.
MLA
Debruyne, Gregory, and Jasson Vindas Diaz. “Generalization of the Wiener–Ikehara Theorem.” Illinois Journal of Mathematics 60.2 (2016): 613–624. Print.